Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Orgasmed during oral sex, burning sensation on urinating. Taking medication for yeast infection. Cure?

I recently received oral sex and for the first time i had an orgasim with what people call squirting. A few day later i started to feel itching nd slight burning when urinating. I thought it was a yeast infection so i bought the 3 day suppository and the feeling is still the same starting to get worried because i think the symptoms should hve gone away. please help what do you think this could be?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Thanks for posting your query.

It may be possible due to urinary infection. (urethritis).
Your urine has to examined and if there is a sign of infection then it has to be sent for culture and sensitivity test. According to the outcome of the result treatment has to be planned.
You please meet your physician and he/she will direct you what to do and you will become completely alright.
Wish you a speedy recovery.
Dr S.Murugan
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor